# SDR CA191017018

- Difficulty date: March 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 1 hours
- System (JASC): 2720 · Rudder Control System
- Part: Grommet
- Part number: GD4171733
- Condition: Debonded
- Location: Frame
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) OPERATOR REPORTED, GROMET DISBONDED FROM FRAME, SLID DOWN THE RUDDER CONTROL CABLE TO THE PULLEY BLOCKING IT IN THE REAR BAY. (TC# 20191017018)
